Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow
HTML articles powered by AMS MathViewer

by Ronald J. DiPerna and Andrew Majda PDF
J. Amer. Math. Soc. 1 (1988), 59-95 Request permission
References
  • Robert A. Adams, Sobolev spaces, Pure and Applied Mathematics, Vol. 65, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. MR 0450957
  • David R. Adams and Norman G. Meyers, Bessel potentials. Inclusion relations among classes of exceptional sets, Indiana Univ. Math. J. 22 (1972/73), 873–905. MR 320346, DOI 10.1512/iumj.1973.22.22074
  • Ronald J. DiPerna and Andrew J. Majda, Oscillations and concentrations in weak solutions of the incompressible fluid equations, Comm. Math. Phys. 108 (1987), no. 4, 667–689. MR 877643, DOI 10.1007/BF01214424
  • Ronald J. DiPerna and Andrew J. Majda, Concentrations in regularizations for $2$-D incompressible flow, Comm. Pure Appl. Math. 40 (1987), no. 3, 301–345. MR 882068, DOI 10.1002/cpa.3160400304
  • Herbert Federer and William P. Ziemer, The Lebesgue set of a function whose distribution derivatives are $p$-th power summable, Indiana Univ. Math. J. 22 (1972/73), 139–158. MR 435361, DOI 10.1512/iumj.1972.22.22013
  • P. L. Lions, The concentration-compactness principle in the calculus of variations: the locally compact case, Parts I and II, Ann. Inst. H. Poincaré, 1984, 109-145 and 223-283. —, The concentration-compactness principle in the calculus of variations: the limit case, Parts I and II, Riv. Mat. Iberoamericana I (1984), 145-201 and I (1985), 45-121.
  • Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 35Q10, 76C99
  • Retrieve articles in all journals with MSC: 35Q10, 76C99
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 1 (1988), 59-95
  • MSC: Primary 35Q10; Secondary 76C99
  • DOI: https://doi.org/10.1090/S0894-0347-1988-0924702-6
  • MathSciNet review: 924702